# SDR SWAA2023042417707

- Difficulty date: March 16, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREA OF CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 24 BS 480+11-500D WL 156.<[01] VERIFIED APPLICABILITY OF SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2  REMOVED CORROSION ON FCB FLOOR TO SIDEWALL SUPPORT AT BS460+10'; RBL24; WL156. AREA REMOVED W:1' X L:1' D:0.018' ORIGINAL THICKNESS 0.040'; REMAINING THICKNESS 0.022' FOUND TO BE OUT OF LIMITS DUE TO FASTENER PROXIMITY TO BLEND PER SRM 53-00-53-1A-2 FIG103. DETAIL E. TOOL: ID:ATS1225 S/N UNKNOWN DUE DATE: 08/2023;[02] VERIFIED CORRECTIVE ACTION 1 AND 2.;[03] LOCATED AND DRILLED NEW FCB FLOOR TO SIDEWALL SUPPORT AT BS480+11 - BS500D; LBL24; WL156 USING BAC1496-444#7075T62 LOT# 1520195-1 PER SRM 53-00-53-2R-6 FIG 202 AND DWG 143A7500;[04] APPLIED CHEMICAL CONVERSION COATING TO FLOOR TO SIDEWALL SUPPORT PER AMM 51-21-41-370-802. OK TO PRIMER;[05] VERIFIED CORRECTIVE ACTION STEPS 3 AND 4. OK TO PRIMER.;[06] PRIME REPAIR PARTS PER SOPM 20-44-04 OK TO PAINT;[07] VERIFIED CORRECTIVE ACTION STEP 6. OK TO PAINT.;[08] INSTALLED SPLICE REPAIR AT SIDEWALL SUPPORT LBL 24 WL 156 BTW BS 480 TO BS 500 FCB L/H IAW SRM 53-00-53-2R-6 REPAIR 6 SRM 51-40-02 AND DWG 143A7501 REV:-A;[09] UPDATED MEASUREMENT TABLE ITEM 9 AND 10 TO REFLECT LBL;[10] VERIFIED CORRECTIVE ACTION #8. VERIFIED MEASUREMENTS.
